Hamiltonian decomposition of complete regular multipartite digraphs

Published

Journal Article

We prove that the complete regular multipartite digraph K*r:s is decomposable into directed hamiltonian cycles if and only if (r,s) ≠ (4,1) or (6,1), thereby answering a question of Alspach, Bermond, and Sotteau. © 1997 Elsevier Science B.V.

Full Text

Duke Authors

Cited Authors

  • Ng, LL

Published Date

  • December 1, 1997

Published In

Volume / Issue

  • 177 / 1-3

Start / End Page

  • 279 - 285

International Standard Serial Number (ISSN)

  • 0012-365X

Digital Object Identifier (DOI)

  • 10.1016/S0012-365X(97)00017-4

Citation Source

  • Scopus